Q. I got conjunctivitis 7 days back. I had red eye with eyelid swelling. Now redness is gone but blurring is present. What do I do?

Answered by Dr. Dada Peer K and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Conjunctivitis or Blurred Vision? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

  • I got conjunctivitis 7 days back. I had red eye with eyelid swelling
  • I used Moxifloxacin hydrochloride from the very first day, every 2 hours.
  • Then I started Fluorometholone 4 times a day and Cyclosporine 3 times a day. And now from 2 days I got blurred eye. Redness is gone but blurring is present.

Please help.


Related Questions:
How can my blurred vision be treated?
What could be the reason for blurred vision following a hit on the eye?
I got conjunctivitis 7 days back.I had red eye with eyelid swelling.Now redness is gone but blurring is present.What do I do?
 

Dr. Dada Peer K
MBBS, ., MS OPHTHALMOLOGY., DNB OPHTHALMOLOGY., FELLOWSHIP IN CATARACT AND PHACOEMULSIFICATION., TRAINING IN
Ophthalmology (Eye Care

Hi,

Welcome to icliniq.com.

  • I reviewed your history. It seems from the history that you are having conjunctivitis and you are on treatment with moxifloxacin and fluorometholone.
  • The presence of blurring of vision indicates involvement of cornea in the form of keratoconjunctivitis. This usually occurs in severe viral conjunctivitis.
  • The treatment is by the use of antibiotics like Moxifloxacin and steroids like Fluorometholone.
  • Usually Cyclosporine is required for treatment of allergic conjunctivitis and it is not routinely involved in treatment of infective conjunctivitis.
  • Along with Moxifloxacin and Fluorometholone you can use artificial tears eye drops for symptomatic relief.
  • Except for Cyclosporine, you can continue the treatment as advised and you will be fine. No need to worry.
  • Regarding cyclosporine do discuss with your doctor the need for it and its indication.

Hope this is helpful to you.

Revert back to an eyecare ophthalmologist online for further queries --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can vestibular problems and C5-C6 bulge cause headaches?
Query: Hi doctor, I have had persistent, recurrent headaches and shooting head pains due to a concussion from a traumatic brain injury, that I acquired five years back. The doctor has described my headaches as tension-type headaches, I have pain behind the eyes mainly, but it can be on the top of the head...  Read Full »
Dr. Hitesh Kumar
Neurologist

Answer: Hello, Welcome to icliniq.com. I would like to know few more details about your problem. Since when you started to have this problem? Did it start immediately after the accident? Or it started after some gap? In which part of the head do you have headaches mostly? Is it only behind the eyes? What...  Read Full »
 
What happens to the dust that enters the eye? Will it affect the eyesight in the future?
Query: Hi, What happens to the dust that enters the eye? Does it go into the eyeballs? Will it affect the eyesight in the future?  Read Full »
Dr. K K Agrawal
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com.   Usually when dust enters the eye, it does not "enter the eye" per se. It actually lodges onto the eye surface and causes irritation. Thus leading to pain, redness of eyes, and secretion of tears. There might be a slight disturbance in the vis...  Read Full »
 
Why is my eye blurry only in sunlight?
Query: Hello doctor, My right eye appears blurry but only in sunlight and I see my eyelashes blurring my vision. I can read clearly with both my eyes and can also watch TV and normal activity while indoors. But during day time in bright light, I cannot see clearly with my right eye. I am 43, male. My eyes...  Read Full »
Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. The symptom that you are suffering from is referred to as hemeralopia, this symptom can be caused due to a number of different conditions. The most common mechanism of such a blurring involves a central corneal opacity or cataract obstructing central light rays when ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Sepsis - Causes|Symptoms|Risk Factors|Diagnoses|Treatments|Prevention
Sepsis is a medical emergency, as it causes multiple organ failure. When the body's response to infection in the blood s...  Read more »
I have on and off acid reflux as well as mild dysphagia. Is this esophageal cancer?
Hello doctor,I am a 26-year-old male. I have been experiencing on and off acid reflux for a few weeks as well as mild dy...  Read more »
There is a hard lump under the nipple. I am afraid of breast cancer. How to proceed further?
Hi doctor, I am a 25-year-old female. I found a quarter-sized hard nonmobile lump under my nipple a day ago. Is that an...  Read more »